# SDR LR7A2015091700608

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 63,313 hours, 31,313 cycles
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C7086
- Condition: Failed
- Location: Valve
- Component: Propeller, Hamstd
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 4 ENGINE FLAMED OUT. SHUTDOWN IAW QRH PROCEDURES.  R & R VALVE HOUSING ASSY IAW HN61135.
